Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 60, NWS Cleveland, OH

December 20, 2015

NWS Cleveland, OH issued this small craft advisory at Dec 20, 2015, 3:42 PM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2015, 3:42 PM EST (20:42 UTC)
Expired
Dec 21, 2015, 9:17 PM EST
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WHUS71 KCLE 202042
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EST SUN DEC 20 2015

LEZ147>149-210500-
/O.NEW.KCLE.SC.Y.0060.151220T2042Z-151222T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
342 PM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST TUESDAY. 

* WINDS...SOUTH WINDS OF 20 TO 25 KNOTS TONIGHT WILL BECOME
  SOUTHWEST MONDAY. WINDS WILL BEGIN TO DIMINISH MONDAY NIGHT.

* WAVES/SEAS...WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6
  FEET MONDAY. WAVES WILL SUBSIDE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-210500-
/O.NEW.KCLE.SC.Y.0060.151220T2042Z-151222T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
342 PM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST MONDAY. 

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS TONIGHT WILL BECOME
  SOUTHWEST MONDAY. WINDS MAY BRIEFLY TOUCH 30 KNOTS MONDAY.
  WINDS WILL BEGIN TO DIMINISH MONDAY EVENING.

* WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET TONIGHT AND TO 3 TO
  5 FEET MONDAY. WAVES WILL SUBSIDE MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
966 
WHUS71 KCLE 210230
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EST SUN DEC 20 2015


LEZ147>149-211030-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 PM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

* WINDS...SOUTH WINDS OF 20 TO 25 KNOTS TONIGHT WILL BECOME 
  SOUTHWEST MONDAY. WINDS WILL BEGIN TO DIMINISH MONDAY NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 
  FEET MONDAY. WAVES WILL SUBSIDE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>146-211030-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
930 PM EST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST MONDAY...

* WINDS...SOUTH WINDS OF 15 TO 25 KNOTS TONIGHT WILL BECOME 
  SOUTHWEST MONDAY. WINDS MAY BRIEFLY TOUCH 30 KNOTS MONDAY. 
  WINDS WILL BEGIN TO DIMINISH MONDAY EVENING. 

* WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET TONIGHT AND TO 3 
  TO 5 FEET MONDAY. WAVES WILL SUBSIDE MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
582 
WHUS71 KCLE 210850
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EST MON DEC 21 2015


LEZ147>149-211700-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL TURN TO
  THE SOUTHWEST.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ142>146-211700-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
350 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES/SEAS...WAVES 3 TO 5 FEET WILL CONTINUE INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
501 
WHUS71 KCLE 211448
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 AM EST MON DEC 21 2015


LEZ147>149-212300-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
948 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

* WINDS...SOUTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS WILL TURN
  TO THE SOUTHWEST THIS AFTERNOON. WINDS WILL DECREASE LATE
  TONIGHT. 

* WAVES/SEAS...WAVES WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON THEN
  DECREASE TO 2 TO 4 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ142>146-212300-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
948 AM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS
  THROUGH THIS EVENING.

* WAVES/SEAS...WAVES WILL INCREASE TO 2 TO 5 FEET THIS AFTERNOON
  THEN DECREASE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
147 
WHUS71 KCLE 212058
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EST MON DEC 21 2015


LEZ147>149-220500-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
358 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS WILL SHIFT TO THE SOUTH AT 10 TO 15 KNOTS LATE TONIGHT.

* WAVES/SEAS...WAVES OF 3 TO 5 FEET THIS EVENING WILL DECREASE TO
  2 TO 4 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

LEZ142>146-220200-
/O.CON.KCLE.SC.Y.0060.000000T0000Z-151222T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
358 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS THIS EVENING WILL DECREASE TO 10 TO 15 KNOTS OVERNIGHT.

* WAVES/SEAS...WAVES OF 2 TO 4 FEET WILL DECREASE TO 1 TO 3 FEET
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
605 
WHUS71 KCLE 220217
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EST MON DEC 21 2015


LEZ147>149-220330-
/O.CAN.KCLE.SC.Y.0060.000000T0000Z-151222T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
917 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ142>146-220330-
/O.EXP.KCLE.SC.Y.0060.000000T0000Z-151222T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
917 PM EST MON DEC 21 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 3:39 PM EST, 3 minutes earlier.

Area forecast discussion, Dec 20, 3:39 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST SUN DEC 20 2015

.SYNOPSIS...
HIGH PRESSURE ALONG THE MID ATLANTIC COAST WILL MOVE EAST AND
ALLOW LOW PRESSURE TO MOVE THROUGH THE GREAT LAKES REGION MONDAY
INTO TUESDAY. THE LOW WILL DRAG A WEAK COLD FRONT THROUGH THE AREA
BEGINNING LATE MONDAY NIGHT. THE FRONT WILL COME BACK NORTH AS A
WARM FRONT TUESDAY NIGHT. UNSEASONABLY WARM WEATHER WILL CONTINUE
THROUGH MID WEEK WITH ONLY A SLIGHT COOL DOWN LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
NO BIG CHANGE FOR THE NEAR TERM. CIRRUS CONTINUE TO STREAM ACROSS
THE REGION. THERE COULD BE SOME THIN SPOTS MAINLY THROUGH THE
FIRST HALF OF THE NIGHT BUT ON BALANCE BELIEVE MOSTLY CLOUDY WILL
BE GOOD. BIG QUESTION IS WHETHER THE RAIN GETS INTO THE WESTERN
COUNTIES BEFORE MORNING. THE NAM12 AND GFS ARE IN GOOD GENERAL
AGREEMENT THAT DEEP MOISTURE GETS INTO WESTERN/NORTHWESTERN OHIO
BY 12Z. THE GFS IS MORE AGGRESSIVE AT INCLUDING THE NRN COUNTIES
ALL THE WAY TO KERI PA BUT FOR NOW WILL CONFINE POPS TO THE WEST
HALF FOR THE OVERNIGHT. WILL HAVE CAT POPS INTO FAR NWRN OHIO BY
09Z WITH CHANCE WEST OF A LAKE COUNTY MORROW COUNTY LINE. WENT
WITH A MET/MAV BLEND ON TEMPS EXCEPT FOR NERN OHIO AND NWRN PA
WHERE LOWS SHOULD BE A FEW DEGREES LOWER GIVEN THE SNOW PACK.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
MONDAY BEGINS WITH RAIN MOVING INTO THE WEST HALF OF THE AREA.
MODELS CONTINUE TO SHOW LOW PRESSURE MOVING THROUGH THE GREAT
LAKES REGION WITH A STRENGTHENING LOW LEVEL JET AND GOOD MOISTURE
TRANSPORT INTO THE AREA. HAVE WENT WITH CATEGORICAL POPS FOR THE
ENTIRE AREA SPREADING WEST TO EAST THROUGH THE MORNING. MODELS
WRAP A DRY SLOT INTO THE WEST FOR THE AFTERNOON SO LOWERED POPS
FROM THE WEST THROUGH THE AFTERNOON. BY EVENING HOWEVER THE NAM
SHOWS A SHORT WAVE MOVING THROUGH THE BASE OF THE TROUGH IN THE
CENTRAL PLAINS. THROUGH THE OVERNIGHT THIS WAVE WILL MOVE ENE INTO
THE LOWER OHIO VALLEY. ACCORDINGLY MODELS BRING ANOTHER SLUG OF
MOISTURE INTO THE AREA FROM THE SOUTH...AFFECTING MAINLY
SOUTH/SOUTHEAST COUNTIES. SO WHILE POPS CONTINUE TO FALL ACROSS
THE NORTHWEST...HAVE HELP POPS IN THE HIGH CHANCE/LIKELY CATEGORY
FAR SOUTHEAST FOR THE SECOND HALF OF THE NIGHT. TUESDAY HIGH
PRESSURE AND DRIER AIR MOVE IN FROM THE WEST. HELD ONTO LOW
CHANCE POPS SOUTHEAST FOR THE MORNING BUT OTHERWISE SHOULD BE DRY.
TUESDAY NIGHT THE SOUTHERLY LOW LEVEL JET GETS GOING AGAIN AHEAD
OF ANOTHER LOW DEVELOPING IN THE SOUTHERN PLAINS. A WARM FRONT
EAST FROM THE LOW WILL TRACK NORTH ACROSS THE AREA OVERNIGHT
BRINGING MOIST MILD AIR BACK TO THE AREA. BROUGHT CHC POPS BACK TO
THE REGION AFTER MIDNIGHT WITH LIKELY POPS WEDNESDAY. WILL
CONTINUE LIKELY POPS WEDNESDAY NIGHT AS THE LOW...MOVING THROUGH
THE CENTRAL GREAT LAKES...DRAGS A COLD FRONT THROUGH THE AREA.
TEMPS MILD MONDAY AND TUESDAY TO SPRING-LIKE ON WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
QUITE A BIT OF VARIABILITY IN THE DETAILS FOR THE HOLIDAY AND THE
END OF THE WEEK. ACTIVE WEATHER PATTERN CONTINUES...BUT THE BEST
COLD AIR DOES NOT GET A CHANCE TO REACH INTO OUR AREA WITH THE
SOUTHEAST U.S. RIDGE HOLDING ON. THE COLD FRONT FOR THURSDAY IS
TRENDING FASTER AND THAT WILL IMPACT TEMPERATURES. HAVE LOWERED THEM
BY A FEW DEGREES...BUT IF THIS TREND CONTINUES WE MAY NEED FURTHER
REDUCTION. PRECIP CHANCES ACROSS THE EAST WILL BE EXITING. HIGH
PRESSURE ACROSS THE MID MISSISSIPPI VALLEY WILL BUILD ACROSS THE
UPPER OHIO VALLEY FOR THURSDAY NIGHT AND FRIDAY. BY SATURDAY THE
PATTERN WILL BE MORE AMPLIFIED AGAIN WITH A DEEP TROUGH ACROSS THE
FOUR CORNERS REGION. LATEST ECMWF HAS COME IN LINE CLOSER TO THE GFS
IN DRAGGING/SLOWING THE SOUTHERN ENERGY ACROSS THE CONTINENT...STILL
WELL DISCONNECTED FROM THE NORTHERN JET. HAVE PRECIP CHANCES
STARTING LATE FRIDAY NIGHT AND CONTINUING THROUGH THE DAY SUNDAY.
WARM FRONTAL ZONE DEVELOPS OVERHEAD AND MOVES LITTLE AS HIGH
PRESSURE AND STRONG ZONAL FLOW REMAINS ACROSS SOUTHERN CANADA JUST
NORTH OF THE LAKES. WAVES OF LOW PRESSURE LOOK TO RIDE THE FRONT
SLOWLY SINKING IT SOUTHWARD...POSSIBLY SUNDAY. WHILE THERE ARE SOME
DAY TO DAY FLUCTUATIONS IN TEMPERATURES...ALL OF THEM ARE STAYING
WELL ABOVE NORMAL.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AVIATION CONCERN WILL BE THE WIND GUSTS AND POSSIBLE LOW LEVEL
WIND SHEAR FOR TONIGHT INTO MONDAY MORNING. LOW PRESSURE WILL BE
MAKING ITS WAY NORTHEAST ACROSS THE CENTRAL GREAT LAKES SPREADING
RAIN ACROSS THE TERMINALS ON MONDAY. THERE WILL BE A STRONG LOW
LEVEL JET WITH THIS SYSTEM. WITH SOUTH GUSTS OF 20 TO 25 KNOTS
EXPECTED TO CONTINUE THROUGH THE NIGHT AT THE SURFACE...HAVE NOT
INCLUDED THE MENTION OF LLWS FOR THE WESTERN SITES. IT IS INCLUDED
ACROSS THE EAST AS THEIR GUSTS WILL LIKELY BE A LITTLE MORE
INTERMITTENT. SURFACE WIND GUSTS WILL SLOWLY BUT STEADILY INCREASE
GOING INTO MONDAY MORNING. FOR NOW TAF HAVE 30 KNOTS...BUT COULD
VERY WELL SEE 35 KNOTS. MVFR CONDITIONS WILL LIKELY REACH TOL/FDY
BEFORE 18Z MON.

OUTLOOK...NON VFR POSSIBLE MONDAY AFTERNOON THROUGH TUESDAY
MORNING. NON VFR POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT.

&&

.MARINE...
HAVE RAISED THE SMALL CRAFT ADVISORY FOR TONIGHT AND THROUGH
MONDAY. TONIGHTS WINDS WILL BE MARGINAL...BUT WILL CERTAINLY
INCREASE DURING THE DAY MONDAY. LOW PRESSURE WILL BE TRACKING
NORTHEAST ACROSS THE CENTRAL LAKES TONIGHT...WEAKENING
CONSIDERABLY TUESDAY WHEN IT REACHES QUEBEC. THE SOUTH-SOUTHWEST
GRADIENT REMAINS STRONG...KEEPING WINDS FAIRLY STEADY STATE
TONIGHT BETWEEN 18 AND 25 KNOTS AND INCREASING TO UPWARDS OF 30
KNOTS MONDAY. WINDS NEVER SHIFT MUCH WITH THE DISSIPATING COLD
FRONT AND HIGH PRESSURE TAKING OVER BRIEFLY TUESDAY. THE NEXT
SYSTEM CENTERED AROUND THURSDAY MORNING WILL AGAIN HAVE STIFF
WINDS. HIGH PRESSURE BUILDS ACROSS THE OHIO VALLEY
FRIDAY...MAINTAINING THE PREDOMINATE SOUTHWEST FLOW.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EST TUESDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY UNTIL 9 PM EST MONDAY FOR LEZ142>146.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Dec 20, 5:47 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EST SUN DEC 20 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-211100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
547 AM EST SUN DEC 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-211100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
547 AM EST SUN DEC 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOUTHWEST GALES ARE POSSIBLE ON LAKE ERIE ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:38 AM ESTSmall Craft AdvisoryCLE4 hr

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.